Alert archive / North Dakota / Wind Advisories in 2008
Wind Advisory 16, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at May 23, 2008, 2:59 AM MDT for 19 counties in North Dakota. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- May 23, 2008, 2:59 AM MDT (08:59 UTC)
- Expired
- May 23, 2008, 8:25 PM MDT
- In force
- 17 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Slope County, ND, Stark County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 140 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2761 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
3 follow-up statements
000 WWUS73 KBIS 231653 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1153 AM CDT FRI MAY 23 2008 ...STRONG EAST WINDS EXPECTED AGAIN THROUGH THIS EVENING... .EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED OVER WESTERN AND PARTS OF CENTRAL NORTH DAKOTA THROUGH THIS EVENING. THE STRONG WINDS WILL REMAIN OVER WESTERN AND MUCH OF CENTRAL NORTH DAKOTA. THIS INCLUDES THE WILLISTON...MINOT... BISMARCK AND DICKINSON AREAS. THE STRONG WINDS ARE THE RESULT OF A STRONG AND SLOW MOVING AREA OF LOW PRESSURE THAT EXTENDS FROM COLORADO INTO CENTRAL MONTANA. NDZ001>003-009>011-017>021-031>035-040>046-240100- /O.CON.KBIS.WI.Y.0016.000000T0000Z-080524T0500Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES...LINTON 1153 AM CDT FRI MAY 23 2008 /1053 AM MDT FRI MAY 23 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT. EAST WINDS 25 TO 35 MPH THIS AFTERNOON AND EVENING. THE WINDS COULD GUST TO 45 MPH AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WAA
000 WWUS73 KBIS 232053 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 353 PM CDT FRI MAY 23 2008 ...STRONG EAST WINDS TO CONTINUE THIS EVENING... .EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED OVER WESTERN AND PARTS OF CENTRAL NORTH DAKOTA THIS EVENING. THIS AREA INCLUDES THE WILLISTON...MINOT...BISMARCK AND DICKINSON AREAS. THE STRONG WINDS ARE THE RESULT OF A DEEP AND SLOW MOVING AREA OF LOW PRESSURE THAT EXTENDS FROM COLORADO INTO CENTRAL MONTANA. NDZ001>003-009>011-017>021-031>035-040>046-240500- /O.CON.KBIS.WI.Y.0016.000000T0000Z-080524T0500Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES...LINTON 353 PM CDT FRI MAY 23 2008 /253 PM MDT FRI MAY 23 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT. EAST WINDS 25 TO 35 MPH THIS AFTERNOON AND EVENING. THE WINDS COULD GUST TO 45 MPH AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ABELING
000 WWUS73 KBIS 240225 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 925 PM CDT FRI MAY 23 2008 ...WIND ADVISORY CANCELLED... .WHILE GUSTY EAST WINDS CONTINUE OVER WEST AND CENTRAL NORTH DAKOTA...THE WIND HAVE DECREASED TO 20 TO 25 MPH...BELOW WIND ADVISORY CRITERIA. THE WIND ADVISORY WHICH WAS IN EFFECT FOR MUCH OF WESTERN AND CENTRAL HAS BEEN CANCELLED. NDZ001>003-009>011-017>021-031>035-040>046-240330- /O.CAN.KBIS.WI.Y.0016.000000T0000Z-080524T0500Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES...LINTON 925 PM CDT FRI MAY 23 2008 /825 PM MDT FRI MAY 23 2008/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. HILE GUSTY EAST WINDS CONTINUE OVER WEST AND CENTRAL NORTH DAKOTA...THE WIND HAVE DECREASED TO 20 TO 25 MPH...BELOW WIND ADVISORY CRITERIA. THE WIND ADVISORY WHICH WAS IN EFFECT FOR MUCH OF WESTERN AND CENTRAL HAS BEEN CANCELLED.. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at May 23, 2:51 AM MDT, 8 minutes earlier.
Area forecast discussion, May 23, 2:51 AM MDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 351 AM CDT FRI MAY 23 2008 .SHORT TERM...TODAY THROUGH SUNDAY NIGHT... FORECAST CONCERNS/HIGHLIGHTS IN THE SHORT TERM WILL BE PRECIPITATION CHANCES THROUGH SUNDAY NIGHT. ADVISORY LEVEL WINDS WILL ALSO BE AN ISSUE FOR THE TODAY PERIOD. MODELS ARE IN DECENT AGREEMENT SO HAVE UTILIZED AN OVERALL GENERAL BLEND. CURRENTLY...LARGE UPPER LEVEL CYCLONE CONTINUES TO SPIN OVER THE SOUTHWESTERN UNITED STATES BRINGING A VARIETY OF WEATHER TO WEST AND CENTRAL PORTIONS OF THE COUNTRY. CLOSER TO HOME...A BAND OF MODERATE TO HEAVY RAIN CURRENTLY EXTENDS FROM NORTHWESTERN SOUTH DAKOTA INTO CENTRAL AND EASTERN PORTIONS OF KS AND NB WHERE SEVERE THUNDERSTORMS ARE ONGOING. SOME LIGHT SHOWERS MAY BE FALLING IN SOUTHWEST ND WITH MOSTLY CLEAR SKIES FURTHER NORTH AND EAST. EASTERLY WINDS ALSO CONTINUE TO BE ON THE BREEZY SIDE OVER PORTIONS OF THE CWA...MAINLY OVER MY WESTERN COUNTIES WHERE A TIGHTER PRESSURE GRADIENT EXISTS. AREA OF RAIN SHOWERS OVER SOUTH DAKOTA WILL CONTINUE MOVING NORTH TO NORTHWEST THIS MORNING...AND INTO SOUTHWESTERN ND AS AN EMBEDDED SHORT WAVE ALSO PUSHES NORTH INTO THE NORTHERN HIGH PLAINS. BEST CHANCES OF ACCUMULATING RAINS THIS MORNING WILL EXIST SOUTH AND WEST OF THE MISSOURI RIVER. DRIER AIR TO THE NORTHEAST WILL SHUN THE NORTHERN AND EASTERN EXTENT OF THE PRECIP. CHANCES FOR RAIN WILL CONTINUE WEST THIS AFTERNOON...BUT WILL BE MORE ISOLATED TO SCATTERED AS THE MID LEVEL ENERGY SPIRALS OFF TO THE NORTHWEST AROUND ITS PARENT UPPER LOW. ANOTHER BREEZY DAY AS WELL THIS MORNING INTO THE EARLY EVENING HOURS WITH WINDS ON THE LOW END OF ADVISORY CRITERIA. WILL GO AHEAD WITH THE WIND ADV FOR MOST OF THE FORECAST AREA (WILL LEAVE MY EASTERN COUNTIES OUT) AND LET THE DAY CREW REEVALUATE LATER THIS MORNING IN CASE COUNTIES NEED TO BE TRIMMED. CHANCES FOR RAIN AND EMBEDDED THUNDERSTORMS WILL BE ON THE INCREASE ACROSS THE WEST THIS EVENING AND INTO CENTRAL NORTH DAKOTA AROUND AND AFTER MIDNIGHT AS A SIGNIFICANT SHORT WAVE IMPULSE EJECTS FROM THE BASE OF THE UPPER LOW AND INTO THE NORTHERN PLAINS. GOOD PRECIPITATION CHANCES WILL THEN CONTINUE SATURDAY MORNING BEFORE PUSHING OFF TO THE NORTHEAST SATURDAY AFTERNOON. STRONG JET DYNAMICS AND MOISTURE TRANSPORT IN CONJUNCTION WITH THIS MID LEVEL IMPULSE SUPPORT LATEST MODEL AND NATIONAL QPF GUIDANCE...BRINGING MUCH NEEDED RAINFALL ACCUMULATIONS FOR THE TONIGHT AND SATURDAY MORNING PERIODS OVER THE CWA. MODELS KEEP PUSHING STRONG TO SEVERE CONVECTIVE POTENTIAL SOUTH AND EAST. MAY SEE A FEW STORMS CREEP INTO THE SOUTHERN CWA SATURDAY AFTERNOON AFTER INITIATING OVER SOUTH DAKOTA...MORE SO OVER MY SOUTHWEST AND FAR SOUTH CENTRAL COUNTIES. MUCH DEPENDS ON DURATION OF CLOUDS AND WHERE THE BEST INSTABILITY EXISTS OVER AREAS OF SURFACE CONVERGENCE. SATURDAY NIGHT INTO SUNDAY MORNING IS LOOKING MORE LIKELY FOR ORGANIZED CONVECTION...MAINLY SOUTHEAST WHERE BETTER UPPER LEVEL JET SUPPORT WILL BE. MUCH UNCERTAINTY STILL SO ONLY A FEW COSMETIC EDITS FOR NOW. WILL KEEP PRECIP CHANCES IN THE FORECAST SUNDAY AND SUNDAY NIGHT AS UPPER LEVEL TROUGHINESS PERSISTS OVER THE LOCAL REGION. .LONG TERM...MONDAY THROUGH FRIDAY... AGAIN THERE ARE ENOUGH SIMILARITIES BETWEEN THE ECMWF AND GFS IN THE MID TO LONG RANGE TO LEND SOME CREDENCE TO A GENERALLY DRY AND COOL FORECAST FOR DAYS 4 AND 5. BOTH MODELS DEPICT A LARGE CANADIAN HIGH PRESSURE SYSTEM SLOWLY DRIFTING SOUTH INTO THE NORTHERN PLAINS. && .AVIATION... AVIATION CONCERNS WILL INCLUDE BRISK EAST TO SOUTHEAST SURFACE WINDS TO 30 KNOTS. IN ADDITION...SOME SHOWERS AND ISOLATED THUNDERSHOWERS WILL PUSH NORTHWARD INTO THE SOUTHWEST QUARTER OF THE STATE BY EVENING. && .FIRE WEATHER... NO MAJOR FIRE WEATHER CONCERNS EXPECTED TODAY. WINDS WILL BE ON THE BREEZY SIDE FROM THE EAST-SOUTHEAST THROUGHOUT THE DAY. DESPITE ADVISORY LEVEL WINDS...INCREASING LOW LEVEL MOISTURE WILL LOWER THE WILDFIRE GROWTH POTENTIAL WEST AND SOUTH CENTRAL. MAY TAKE A BIT LONGER FOR MOISTURE TO ADVECT INTO NORTH CENTRAL ND...SO WILL NEED TO MONITOR HERE THIS MORNING AND AFTERNOON. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO MIDNIGHT CDT /11 PM MDT/ TONIGHT FOR NDZ001>003-009>011-017>021-034-035- 042-045-046. WIND ADVISORY UNTIL 11 PM MDT THIS EVENING FOR NDZ031>033-040- 041-043-044. && NH/RSL
Hazardous weather outlook, May 22, 4:25 AM MDT, 22 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 525 AM CDT THU MAY 22 2008 NDZ001>005-009>013-021>023-025-035>037-046>048-050-051-231030- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 525 AM CDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WIND ADVISORY MAY BE NEEDED ON FRIDAY FOR WINDS OF 20 TO 35 MPH. THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT THROUGH SUNDAY. IN ADDITION TO LIGHTNING...A FEW THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL AND STRONG WINDS SATURDAY AFTERNOON AND SATURDAY NIGHT. UNSEASONABLY COLD TEMPERATURES MONDAY NIGHT AND TUESDAY MORNING MAY RESULT IN AREAS OF FROST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ017>020-034-042-045-231030- MCKENZIE-DUNN-MERCER-OLIVER-MORTON-GRANT-SIOUX- 525 AM CDT THU MAY 22 2008 /425 AM MDT THU MAY 22 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A WIND ADVISORY IN EFFECT FROM 1 PM CDT TO 10 PM CDT FOR EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WIND ADVISORY MAY BE NEEDED ON FRIDAY FOR WINDS OF 20 TO 35 MPH. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. IN ADDITION TO LIGHTNING...A FEW THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL AND STRONG WINDS SATURDAY AFTERNOON AND SATURDAY NIGHT.THERE IS A WIND ADVISORY IN EFFECT FROM 1 PM CDT TO 10 PM CDT FOR EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ031>033-040-041-043-044-231030- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 425 AM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A WIND ADVISORY IN EFFECT FROM 9 AM MDT TO MIDNIGHT MDT FOR EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH. THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WIND ADVISORY MAY BE NEEDED ON FRIDAY FOR WINDS OF 20 TO 35 MPH. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. IN ADDITION TO LIGHTNING...A FEW THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL AND STRONG WINDS SATURDAY AFTERNOON AND SATURDAY NIGHT.THERE IS A WIND ADVISORY IN EFFECT FROM 1 PM CDT TO 10 PM CDT FOR EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV
Nearby
Wind Advisories in North Dakota, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.